# SDR 97FDEA00631

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- System (JASC): 5280 · Landing Gear Doors
- Part: Frame
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00098 CENTER GEAR LT DOOR CORNER CRACKED, FRAME OUTER FLANGE RADIUS I/B FWD CORNER.  REMOVED CORNER SECTION AND DRILLED OUT NEW CORNER SECTION OF DOOR AND INSTALLED NEW CORNER SECTION PER SRM 51-00-00.
